# SDR AALA202008219016

- Difficulty date: August 21, 2020
- Submitted: August 22, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111201600
- Condition: Corroded
- Location: Frames 41-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SEAT TRACK BETWEEN FR41 AND FR45 AT BL Y1292, MEASURING L=2.0 IN, W=0.5 IN, D=0.016 IN. REPLACED SEAT TRACK WITH NEW IAW DRAWING D533374044.
